# SDR SWAA2021092004268

- Difficulty date: August 6, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 328-344 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BSTA 328 AND BSTA 344; LBL 46 AT FWD GALLEY AREA ; 2021-373094 / [01] REMOVED WEB LOCATED BETWEEN STA328 TO STA344 AND LBL 46 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM; WEB MUST BE REPLACED. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [02] STEP 1 VERIFIED.; [03] DRILLER NEW WEB P/N 141A5410U16 IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 51-20-01; [04] DRILLER NEW WEB P/N 141A5410U16 IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01; [05] STEP 4 COMPLETE  RII ACCOMPLISHED; [06] OK TO INSTALL WEB LOCATED BETWEEN STA328 TO STA344 AND LBL 46 AT FWD GALLEY AREA GRANTED.; [07] STEP 6 COMPLETE RII OK TO INSTALL WEB GRANTED; [08] INSTALLED NEW WEB BETWEEN BSTA 328 AND BSTA 344; LBL 46 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 44; REV. -.; [09] STEP 8 VERIFIED. COMPLETED RII ITEM; [10] REPLACED WEB BETWEEN BSTA 328 AND BSTA 344; LBL 46 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 44; REV. -. PART USED: 141A5410U16 BATCH 201960219800101.; [11] REPLACED WEB BETWEEN BSTA 328 AND BSTA 344; LBL 46 AT FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400; SHEET 44; REV. -. PART USED: 141A5410U16 BATCH 201960219800101. COMPLETED
